On the regularity of abstract Cauchy problems and boundary value problems
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 9 (1998) no. 4, pp. 245-266
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Maximal regularity (in \( L_{p} \)-sense) for abstract Cauchy problems of order one and boundary value problems of order two is studied. In general, regularity of the first problems implies regularity of the second ones; the converse is shown to hold if the underlying Banach space has the UMD property. A stronger notion of regularity, introduced by Sobolevskii, plays an important role in the proofs.
@article{RLIN_1998_9_9_4_a2,
author = {Cl\'ement, Philippe and Guerre-Delabri\`ere, Sylvie},
title = {On the regularity of abstract {Cauchy} problems and boundary value problems},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {245--266},
year = {1998},
volume = {Ser. 9, 9},
number = {4},
zbl = {0928.34042},
mrnumber = {MR1722785},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_4_a2/}
}
TY - JOUR AU - Clément, Philippe AU - Guerre-Delabrière, Sylvie TI - On the regularity of abstract Cauchy problems and boundary value problems JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1998 SP - 245 EP - 266 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_4_a2/ LA - en ID - RLIN_1998_9_9_4_a2 ER -
%0 Journal Article %A Clément, Philippe %A Guerre-Delabrière, Sylvie %T On the regularity of abstract Cauchy problems and boundary value problems %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1998 %P 245-266 %V 9 %N 4 %U http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_4_a2/ %G en %F RLIN_1998_9_9_4_a2
Clément, Philippe; Guerre-Delabrière, Sylvie. On the regularity of abstract Cauchy problems and boundary value problems. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 9 (1998) no. 4, pp. 245-266. http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_4_a2/